Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2016, Volume 20, Number 3, Pages 410–422 (Mi vsgtu1491)  

Differential Equations and Mathematical Physics

On decisions of Schwartz' problem for $J$-analytic functions with the same Jordan basis of real and imaginary parts of $J$-matrix

V. G. Nikolaev

Novgorod State University after Yaroslav the Wise, Novgorod the Great, 173003, Russian Federation

Abstract: Boundary Schwartz' problem for $J$-analytic functions was studied within this scientific work. These functions are solutions of linear complex system of partial differential equations of the first order. It was considered, that the real and imaginary parts of $J$-matrix are put into triangular form by means of one and the same complex transformation. The main theorem proved a criterion for eigenvalues of $J$-matrix. Shall this criterion be fulfilled within the complex plane within the boundaries defined by Lyapunov line, there is a decision on Schwartz' problem and it is the only one. The equal form of this criterion was found, which in many cases is more convenient for check. While proving the theorem, known facts about boundary properties of $l$-holomorphic functions are applied. The proof itself is based on the method of direct and reverse reduction of Schwarz' problem to Dirichlet's problem for real valued elliptic systems of partial differential equations of the second order. Examples of matrices are given, whereby the specified criterion is fulfilled.

Keywords: Schwartz' problem, $l$-holomorphic function, Lyapunov line, Jordan form, Jordan basis, characteristic equation, elliptic system, Dirichlet's problem

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.857.2014/K
This work was supported by the Ministry of education and science of the Russian Federation within the framework of the base part of the state task (Project 1.857.2014/K).


DOI: https://doi.org/10.14498/vsgtu1491

Full text: PDF file (614 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.2
MSC: 35J25, 35J56
Original article submitted 14/IV/2016
revision submitted – 22/V/2016

Citation: V. G. Nikolaev, “On decisions of Schwartz' problem for $J$-analytic functions with the same Jordan basis of real and imaginary parts of $J$-matrix”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:3 (2016), 410–422

Citation in format AMSBIB
\Bibitem{Nik16}
\by V.~G.~Nikolaev
\paper On decisions of Schwartz' problem for $J$-analytic functions with the same Jordan basis of real and imaginary parts of $J$-matrix
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2016
\vol 20
\issue 3
\pages 410--422
\mathnet{http://mi.mathnet.ru/vsgtu1491}
\crossref{https://doi.org/10.14498/vsgtu1491}
\zmath{https://zbmath.org/?q=an:06964518}
\elib{https://elibrary.ru/item.asp?id=28282241}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1491
  • http://mi.mathnet.ru/eng/vsgtu/v220/i3/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:221
    Full text:100
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021